On the regularity of boundary traces for the wave equation
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 1, p. 185-206
@article{ASNSP_1998_4_26_1_185_0,
     author = {Tataru, Daniel},
     title = {On the regularity of boundary traces for the wave equation},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {1},
     year = {1998},
     pages = {185-206},
     zbl = {0932.35136},
     mrnumber = {1633000},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1998_4_26_1_185_0}
}
Tataru, Daniel. On the regularity of boundary traces for the wave equation. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 26 (1998) no. 1, pp. 185-206. http://www.numdam.org/item/ASNSP_1998_4_26_1_185_0/

[1] R. Beals, C. Fefferman, Spatially inhomogeneous pseudo-differential operators, Comm. Pure Appl. Math. 27 (1974), 1-24. | Zbl 0279.35071

[2] G.I. Eskin, personal communication.

[3] A. Greenleaf, A. Seeger, Fourier integral operators with fold singularities, J. Reine Angew. Math. 455 (1994), 35-56. | MR 1293873 | Zbl 0799.42008

[4] L. Hörmander, "The Analysis of Linear Partial Differential Operators" I-IV, Springer Verlag, 1983 -85. | Zbl 0521.35001

[5] I. Lasiecka, R. Tricgiani, Sharp regularity theory for second order hyperbolic equations of Neuman type, Ann. Mat. Pura Appl. (IV) 157 (1990), 285-367. | MR 1108480 | Zbl 0742.35015

[6] I. Lasiecka, R. Triggiani, Exact controllability of the wave equation with Neuman boundary control, Appl. Math. Optim. 19 (1989), 243-290. | MR 974187 | Zbl 0666.49012

[7] J.L. Lions, E. Magenes, "Problemes aux limites non homogenes et applications", II, Dunod, Paris, 1970. | MR 291887 | Zbl 0197.06701

[8] W. Littman, Near optimal time boundary controlability for a class of hyperbolic equations, Springer-Verlag Lecture Notes LNCIS 97 (1987), 307-312. | MR 910526 | Zbl 0629.49002

[9] R.B. Melrose, J. Sjöstrand, Singularities of Boundary Value Problems I-II, Comm. Pure Applied Math. 31 (1978), 593-617 and 35 (1982), 129-168. | MR 492794

[10] D. Tataru, The Xsθ spaces and unique continuation for solutions to the semilinear wave equation, Comm. Partial Differential Equations 21 (1996), 841-887. | Zbl 0853.35017

[11] M.E. Taylor, "Pseudodifferential Operators", Princeton Univ. Press, 1981. | MR 618463 | Zbl 0453.47026